MAUDE Adverse Event Report: MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 3504305M
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient who underwent an unspecified breast surgery with 400cc mentor tissue expander experienced expander deflation postoperatively.The tissue expander had leakage, and a small hole was observed on the surface.As a result, the patient underwent explantation on an unspecified date.

Brand Name
MENTOR TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12063881
Report Number1645337-2021-07193
Device Sequence Number3999810
Product Code LCJ
UDI-Device Identifier00081317002413
UDI-Public00081317002413
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K842883
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model Number3504305M
Device Catalogue Number3504305M
Device Lot Number9513807
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;